Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 20, 2013, 4:06 AM EDT for 65 counties in Georgia. It took effect at Mar 21, 2013, 4:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2013, 4:06 AM EDT (08:06 UTC)
- In effect from
- Mar 21, 2013, 4:00 AM EDT
- Expired
- Mar 21, 2013, 11:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 65 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Talbot County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3135 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581 WWUS72 KFFC 200806 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 AM EDT WED MAR 20 2013 GAZ001>009-011>016-019>025-027-030>039-041>059-066>068-210000- /O.UPG.KFFC.FZ.A.0001.130321T0800Z-130321T1500Z/ /O.NEW.KFFC.FZ.W.0009.130321T0800Z-130321T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 406 AM EDT WED MAR 20 2013 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...LOWER TO MIDDLE 20S IN THE HIGHER ELEVATIONS... UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ060>062-069>073-075-078-079-210000- /O.NEW.KFFC.FZ.W.0009.130321T0800Z-130321T1500Z/ PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- HARRIS-TALBOT- INCLUDING THE CITY OF...MILLEDGEVILLE 406 AM EDT WED MAR 20 2013 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...CENTRAL GEORGIA. * TEMPERATURES...UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
4 follow-up statements
313 WWUS72 KFFC 201533 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1133 AM EDT WED MAR 20 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-078- 079-202345- /O.CON.KFFC.FZ.W.0009.130321T0800Z-130321T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-HARRIS- TALBOT- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 1133 AM EDT WED MAR 20 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...LOWER TO MIDDLE 20S IN THE HIGHER ELEVATIONS... UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
780 WWUS72 KFFC 201915 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT WED MAR 20 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-078- 079-210315- /O.CON.KFFC.FZ.W.0009.130321T0800Z-130321T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-HARRIS- TALBOT- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 315 PM EDT WED MAR 20 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...LOWER TO MIDDLE 20S IN THE HIGHER ELEVATIONS... UPPER 20S TO LOWER 30S ELSEWHERE.. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
100 WWUS72 KFFC 210022 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 822 PM EDT WED MAR 20 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-078- 079-211200- /O.CON.KFFC.FZ.W.0009.130321T0800Z-130321T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-HARRIS- TALBOT- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 822 PM EDT WED MAR 20 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT THURSDAY FOR NORTH AND PORTIONS OF CENTRAL GEORGIA... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...FROM THE LOW TO MID 20S IN THE HIGHER ELEVATIONS TO THE UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
188 WWUS72 KFFC 210809 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 AM EDT THU MAR 21 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>073-075-078- 079-211500- /O.CON.KFFC.FZ.W.0009.000000T0000Z-130321T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK-HARRIS- TALBOT- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 409 AM EDT THU MAR 21 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 20, 2:36 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 20, 2:36 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 AM EDT WED MAR 20 2013 .PREV DISCUSSION... /ISSUED 1007 PM EDT TUE MAR 19 2013/ UPDATE... CURRENT FORECAST GRIDS CONTINUE ON TRACK...NO SIGNIFICANT CHANGES MADE THIS EVENING AND NO FORECAST UPDATE IS ANTICIPATED. 20 PREV DISCUSSION... /ISSUED 349 PM EDT TUE MAR 19 2013/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... 18Z SURFACE ANALYSIS SHOWS A COLD FRONT ACROSS NORTHERN FLORIDA...WITH HIGH PRESSURE BUILDING INTO THE REGION FROM THE WEST. ALL CLOUDS/PRECIP ASSOCIATED WITH THE FROPA HAS PUSHED OFF WELL TO THE SOUTH THIS AFTERNOON AND SKIES ARE SUNNY. AN UPPER LEVEL DISTURBANCE AND 500MB LONGWAVE TROUGH WILL MOVE ACROSS THE SE STATES OVERNIGHT. THIS FEATURE WILL INTERACT WITH THE COLD FRONT ACROSS THE NORTHERN GULF OF MEXICO AND FLORIDA. ISENTROPIC LIFT WILL PROVIDE FOR INCREASING MID AND UPPER LEVEL CLOUDINESS AND POSSIBLY SOME LIGHT PRECIP ACROSS THE SOUTHERN ZONES. MODELS HAVE ALL BUMPED UP MIN TEMPS A FEW DEGREES OVERNIGHT...MOST LIKELY DUE TO THE INCREASED CLOUD COVER. TEMPS SHOULD REMAIN WELL ABOVE FREEZING FOR MOST LOCALES. PLACES IN THE FAR NE CWFA MAY APPROACH THE MIDDLE 30S. WITH THE CLOUDS IN PLACE...GOOD RADIATIONAL COOLING SHOULD NOT OCCUR...AND WILL EVEN LIMIT FROST FORMATION. ANY CLOUDS FROM THE UPPER DISTURBANCE SHOULD BEGIN TO SCATTER OUT BY LATE MORNING ON WEDNESDAY AND SKIES WILL BECOME PARTLY SUNNY. TEMPS WILL BE COLDER ON WEDNESDAY NIGHT AND HAVE ISSUED A FREEZE WATCH FOR MAINLY THE NORTHERN HALF OF THE CWFA. NLISTEMAA LONG TERM /THURSDAY THROUGH TUESDAY/... MADE ONLY A FEW TWEAKS TO THE LONG TERM. CUT BACK ON POPS FOR THURSDAY NIGHT. KEPT THEM CONFINED TO THE NORTHERN ZONES 06Z TO 12Z. STILL LOOKS LIKE A MIX POSSIBLE OF MAINLY LIGHT RAIN AND SNOW. NO ACCUMULATIONS EXPECTED. RAISED THE POPS A BIT ON SATURDAY BUT STILL KEPT IN CHANCE CATEGORY. WEDGE IN PLACE SATURDAY INTO SUNDAY AND TEMPERATURES WILL BE TRICKY. DID LOWER SATURDAY HIGHS A BIT. GFS STILL STRONGER ON WEDGE FOR THAT DAY. NO CHANGES BEYOND THAT. MODELS STILL DIFFER ON POSITION OF SHORT WAVE MOVING INTO MID MISSISSIPPI VALLEY FIRST OF THE WEEK. PREVIOUS DISCUSSION INCLUDED BELOW. 41 LONG TERM /THURSDAY THROUGH MONDAY/...LONG TERM PERIOD BEGINS WITH HIGH PRESSURE BUILDING THROUGH THE NORTHERN PLAINS INTO THE TENNESSEE VALLEY AND THROUGH TH LOCAL AREA WITH GOOD AGREEMENT AMONG THE MODELS. TEMPS WILL ALREADY BE QUITE COOL TO COLD ACROSS THE LOCAL AREA WITH EURO THE COLDEST DEPICTING TEMPS SOME 20 DEGREES BELOW CLIMO. WILL SEE ONE OF THE RARE INSTANCES THIS WINTER OF A PSEUDO SPLIT FLOW PATTERN WITH TROUGH OVER THE NORTHEAST AND ZONAL FLOW FOR THE SOUTHERN TIER. EMBEDDED SHORTWAVE IN THIS FLOW LATE THURSDAY GENERATES LOW PRESSURE OVER THE PANHANDLE OF TEXAS WITH CONTINUED RELATIVELY GOOD AGREEMENT. WITH COLD AIR IN PLACE AT THE SURFACE...A FAVORABLE ISENTROPIC LIFT PROFILE WILL SET UP OVER THE SOUTHEAST WITH A ZONE OF PRECIPITATION DEVELOPING WITH MODELS DIFFERING ON ITS EXACT LOCATION. EURO HAS IT OVER NORTH GEORGIA WHILE GFS IS MORE OVER CENTRAL GEORGIA. THIS PLACEMENT WILL BE CRITICAL AS TEMPS LOOK TO BE COLD ENOUGH BOTH AT THE SURFACE AND ALOFT TO SUPPORT SOME WINTRY PRECIP INITIALLY. TRIED TO REFINE PRECIP TYPE A BIT BETTER WITH THIS PACKAGE AND LOOKS LIKE MAINLY A LIGHT SNOW/SLEET EVENT IN STORE WITH SOUTHERN EXTENT TAKING IT INTO PORTIONS OF EAST CENTRAL GEORGIA. WARM NOSE SHOULD CHANGE OVER TO ALL RAIN AT SOME POINT EARLY FRIDAY WITH RAIN SHIELD EXPANDING THROUGH FRIDAY AFTERNOON. STILL SIGNIFICANT DIFFERENCES IN MODELS THEREAFTER AND THEREFORE DI NOT GO TOO HIGH ON ANY ONE DAY WITH POPS KEEPING THEM GENERALLY IN THE HIGH END CHANCE CATEGORY.GFS IS MUCH STRONGER WITH THE WEDGE DEVELOPMENT AND CONSEQUENTLY GENERATES MORE SAT PRECIP WHILE EURO HOLDS OFF MORE UNTIL SUN. LOOKS LIKE AT LEAST A PORTION OF THE WEEKEND WILL BE QUITE WET AND WILL NEED TO WAIT FOR ADDITIONAL MODEL RUNS TO NAIL DOWN DETAILS. EURO HAS BACKED OFF WITH LATEST RUNS OF A SECONDARY LOW MOVING THROUGH WHILE THE GFS IS NOW THE ONE MORE BULLISH ON WRAP AROUND ACTIVITY EARLY NEXT WEEK. WILL KEEP IN LOW END POPS AND KEEP ALL LIQUID FOR NOW. DEESE && .AVIATION... 06Z UPDATE... MID/UPPER LEVEL VFR CIGS EXPECTED EARLY MORNING THROUGH 14-15Z AS UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. EXPECT CIGS TO SCATTER OUT BY MID-LATE MORNING. NW WINDS WILL BECOME MORE N AND POSSIBLY NE THROUGH THE EARLY MORNING...BECOME VARIABLE IN THE MORNING...THEN SHIFT TO THE WEST BY AFTERNOON WITH GUSTS TO 18-20KT. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ON REMAINING ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 30 53 34 / 10 5 5 40 ATLANTA 60 29 50 37 / 5 5 10 40 BLAIRSVILLE 55 23 44 30 / 10 10 10 40 CARTERSVILLE 60 28 50 35 / 5 5 10 40 COLUMBUS 65 36 57 41 / 10 0 10 40 GAINESVILLE 59 30 49 35 / 5 5 10 40 MACON 64 33 57 36 / 10 0 5 40 ROME 61 28 50 35 / 5 5 20 40 PEACHTREE CITY 62 30 51 33 / 5 0 10 40 VIDALIA 64 38 60 39 / 20 5 5 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL... HARALSON...HEARD...HENRY...JACKSON...JASPER...LUMPKIN... MADISON...MERIWETHER...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS... TROUP...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. && SHORT TERM...31 LONG TERM....DEESE AVIATION...31
Hazardous weather outlook, Mar 19, 10:43 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1043 AM EDT TUE MAR 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1043 AM EDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A QUICK MOVING STORM SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY THURSDAY NIGHT AND FRIDAY MORNING BRINGING A CHANCE OF SNOW...SLEET AND RAIN TO NORTH GEORGIA. NO ACCUMULATIONS ARE EXPECTED EXCEPT IN THE HIGHER ELEVATIONS WHERE A DUSTING COULD OCCUR. ANOTHER STORM SYSTEM WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS WEEKEND BRINGING A CHANCE THUNDERSTORMS SUNDAY AND MONDAY. SOME OF THE STORMS ON THESE DAYS COULD BE STRONG...ESPECIALLY OVER SOUTHERN SECTIONS OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 4:11 AM EDT | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 24 hr |
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.